Non parametric estimation for fractional diffusion processes with random effects

El Omari M, El Maroufy H, Fuchs C (2019)
STATISTICS 53(4): 753-769.

Zeitschriftenaufsatz | Veröffentlicht | Englisch
 
Download
Es wurde kein Volltext hochgeladen. Nur Publikationsnachweis!
Autor*in
El Omari, Mohamed; El Maroufy, Hamid; Fuchs, ChristianeUniBi
Abstract / Bemerkung
We propose a nonparametric estimation for a class of fractional stochastic differential equations (FSDE) with random effects. We precisely consider general linear fractional stochastic differential equations with drift depending on random effects and non-random diffusion. We build ordinary kernel estimators and histogram estimators and study their risk (), when . Asymptotic results are evaluated as both and N tend to infinity.
Stichworte
Random effects model; fractional Brownian motion; nonparametric; estimation; density estimator; histogram estimator; 62G86; 60G22; 62G20
Erscheinungsjahr
2019
Zeitschriftentitel
STATISTICS
Band
53
Ausgabe
4
Seite(n)
753-769
ISSN
0233-1888
eISSN
1029-4910
Page URI
https://pub.uni-bielefeld.de/record/2936607

Zitieren

El Omari M, El Maroufy H, Fuchs C. Non parametric estimation for fractional diffusion processes with random effects. STATISTICS. 2019;53(4):753-769.
El Omari, M., El Maroufy, H., & Fuchs, C. (2019). Non parametric estimation for fractional diffusion processes with random effects. STATISTICS, 53(4), 753-769. doi:10.1080/02331888.2019.1581783
El Omari, M., El Maroufy, H., and Fuchs, C. (2019). Non parametric estimation for fractional diffusion processes with random effects. STATISTICS 53, 753-769.
El Omari, M., El Maroufy, H., & Fuchs, C., 2019. Non parametric estimation for fractional diffusion processes with random effects. STATISTICS, 53(4), p 753-769.
M. El Omari, H. El Maroufy, and C. Fuchs, “Non parametric estimation for fractional diffusion processes with random effects”, STATISTICS, vol. 53, 2019, pp. 753-769.
El Omari, M., El Maroufy, H., Fuchs, C.: Non parametric estimation for fractional diffusion processes with random effects. STATISTICS. 53, 753-769 (2019).
El Omari, Mohamed, El Maroufy, Hamid, and Fuchs, Christiane. “Non parametric estimation for fractional diffusion processes with random effects”. STATISTICS 53.4 (2019): 753-769.